# SDR FDEA202503220474

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 95,224 hours, 33,358 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33326
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 58.22 HAS CORROSION AT STA 1108, 1140, 1170, AND 1180- DOT 45-048 REMOVED AND REPLACED SEAT TRACK AT MAIN DECK, FROM STA 900 TO STA 1180 IAW SRM 51-40-  02 & 53-00-52-2R, PART MARKED IAW GMM 07-0-1001 MAJOR REPAIR
